MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-2000; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-2000 LA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported 4193 (2000 only) y-axis cup transfer z-axis home overrun error on the aia-2000 analyzer.Technical support specialist (tss) instructed the customer to reboot the analyzer, but the error recurred.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for beta human chorionic gonadotropin (bhcg).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.
 
Additional Manufacturer Narrative
A field service engineer (fse) conducted a site visit and confirmed the reported issue by review of the error log.The fse inspected the y axis on the cup transfer assembly and identified there were test cups starting to build up in the waste chute due to being stuck on the dried serum.The fse removed the waste chute and cleaned all of the dried serum from the sides and on the bottom part of the chute.The fse verified the analyzer by loading cups and visually observing the analyzer discarding them with no jams.The fse then validated the analyzer by running quality control (qc) with results within acceptable range and no error recurring.A 13 month complaint history review and service history review for similar complaints was performed for the serial number (b)(6) through the aware date.There were no similar complaints identified during the search period.The aia-2000 operators manual under appendix 4: error messages states the following: [4193] y-axis cup transfer z-axis home overrun.Cause : the home sensor activated improperly after movement of the y-axis cup transfer z-axis.If this occurs, the current measurement result will be flagged (mf flag) and new measurements will be suspended.Solution : contact tosoh service center or local representatives.The most probable cause of the reported issue was due to a dust or dirt problem, cause traced to maintenance.

Brand Name
AIA-2000
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key23034110
Report Number3004529019-2025-00026
Device Sequence Number18562572
Product Code KHO
UDI-Device Identifier04560189284623
UDI-Public04560189284623
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-2000 LA
Device Catalogue Number022101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown